View Full Version : Im taking 3 meds Depakote and vyvanse and temazepam why so many


OmgItsLife
04-04-09, 02:33 AM
Depakote =500mg =2 times a day one in morning and one in the night

vyvanse=500mg= 2times in the morning

temazepam=15mg 2 in the night


Whats your opinion on this is this to much and i only been to the DOC for the first time last week ago and then i got for check up like 1 day and the first thing i had vyvanse 2 in morning
and one temazepam at night and did not work then i went again and said i had to add Depakote on top of it one in morning and one in the night also




But it makes me feel weird

does it do that usually i had 2 times die rhea watery one for the 1st time trying the first one and i couldn't sleep either this one vyvanse morning and night was this one temazepam



and now with the 2 vyvanse 500mg and plus the Depakote
in the morning
and at night 2 vyvanse 500mg and then Depakote

and what are they used for and what kind of things does it do and why are they


tell me your story on them please


and your opinions to it please

OmgItsLife
04-04-09, 02:45 AM
im feeling odd with this

im breathing constantly like so deep it makes me soar and my heart is beat so fast now to and gives me stomach aches and i hardly get hungry maybe ill eat breakfast and thats all and i get dizzy and my ear hurt to but it went away i don't know if thats so and im yawing tons and tons is like the whole day and i hardly can finish a whole cup of a coke i usually can and i left allot left today and i feel warm sometimes can that be a thing thats going on with these meds i guess they help you to sleep but i cant sleep so well and my vision acts up and i see the screen of the computer seems to be blurry enough for now

OmgItsLife
04-04-09, 03:37 AM
hey can you ride roller coasters and fast rides with these meds or what you shouldn't do when taking the meds please tell i need to know thank you

momofadhdboys
06-08-09, 01:18 PM
Temazepam is a sleeping aide. The vyvanse is for ADHD. Are you sure about the amount you are taking? The depakote is used to treat bipolar disorder or migraines. My teenage son takes the vyvanse (80mgs) and Depakote 250mgs. (Down from 500 mgs 2x day) But he takes the depakote for mood changes and deep depression. He is not bipolar but it has seemed to help with mood changes. We dropped the dosage and he only takes it in the evening because nights were the hardest times for him. He takes a couple of other medications as well but if you are concerned (as I was) ask your pharmacist or get a second opinion. We visited several psychiatrists and consulted our pharmascist before I agreed to put my son on multiple medications. The biggest side effect he has experienced is increase in appetite and weight gain. Good Luck and God Bless.

m1trLG2
07-16-10, 03:36 PM
What are you diagnosed with. That would help in answering your question. THough I'm not sure why you are on "uppers" and "downers"... I would see if you can get a second opinion. There are ADHD meds out there that allow you to fall asleep without jerking your heart around my giving it "uppers" (Vyvanse) and "downers" (Temazepam)... soooo bad for your heart to do this every day.

hollywood
09-15-10, 08:31 AM
why did you just say he's on uppers and downers? Hey brolly maybe he has sleep issues, your on an anti-anxiety. thanks.

Abi
09-15-10, 08:45 AM
I assume you mean 50 mg Vyvanse and not 500 mg. I'm pretty sure they don't make 250 mg Vyvanse pills :)

I take 300 mg Depakote x 2 for (supposed) Bipolar Disorder, with no ill-effects. Are you diagnosed bipolar or epiliptic?

Temazepam is one of the older and dodgier benzodiazepines. I assume it has been prescriped for either insomnia or anxiety or both? Whatever the case, there are better alternatives available.

Edit: I just saw that you take 2 x 15mg temazepam at night. That's a bit steep.